# SDR REXA2024100100748

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R AT FS280 IS CORRODED.  REMOVED STR 21R FROM FS 280 TO FS 333 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01. INSTALLED NEW STR 21R (PN SH670-31636-1) FROM FS 280 TO FS 333 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
